# SDR 9517429991

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8957E
- Make and model: Doug DC-9-32
- Aircraft serial: 47215
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THREE AFT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY.  OPERATIONAL CHECK GOOD.
